article

Kamel Hamdache and Djamila Hamroun


Modelisation Group (2016) : Global existence and long time behavior of solutions to a model of ferroelectric materials




Global existence and long time behavior of solutions to a model of ferroelectric materials

Kamel Hamdache and Djamila Hamroun




article

Journal of Mathematical Analysis and Applications.

To cite this publication :


Kamel Hamdache, Djamila Hamroun (2016): Global existence and long time behavior of solutions to a model of ferroelectric materials. In: Journal of Mathematical Analysis and Applications., 438 , pp. 668-700, 2016.

BibTeX (Download)

@article{Hamdache2016,
title = {Global existence and long time behavior of solutions to a model of ferroelectric materials},
author = {Kamel Hamdache and Djamila Hamroun},
editor = {Elsevier},
doi = {10.1016/j.jmaa.2016.01.074},
year  = {2016},
date = {2016-01-01},
journal = {Journal of Mathematical  Analysis and  Applications.},
volume = {438},
pages = {668-700},
keywords = {Modelisation Group},
pubstate = {published},
tppubtype = {article}
}




Candidature
Documentation

En savoir plus ?

Contactez-nous et téléchargez une documentation


Aussi intéressé(e) par :